Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dear Doctor: I am having symptoms consistent with having Reclast

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10090 Questions
Question
Dear Doctor:

I am having symptoms consistent with having Reclast injection for osteoarthritis. Included: nausea without vomiting, shaking of hands, sudden sweating, dizziness, tiredness, involuntary quivering—and just not feeling very well.

I have a call in to my doctor. While waiting interminably for his call back, I would appreciate it if you could give me some ideas about treatment. I have searched on line but to no avail.

Thank you.
Posted Mon, 4 Dec 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer:
Symptomatic treatment is done.

Detailed Answer:
Hello,
Thanks for posting your query.
The symptoms that you have are common after such an injection. These symptoms may begin during the first 3 days after you receive a dose of Reclast injection and may last 3 to 14 days. Only symptomatic treatment is given according to the severity of the symptoms. Rest mild pain killers plenty of oral fluids and anti emetic can help.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor